# SDR COMA0460395

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 10,620 hours, 8,565 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 601R31039162
- Part serial: WB204
- Condition: Malfunctioned
- Location: Mlg Ww
- Part time: 5,538 hours, 5,067 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG OVERHEAT MESSAGE.  REPLACED THE RT MLG WHEEL BIN.
